# SDR O2GA2019111651101

- Difficulty date: November 1, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N511UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 10,190 hours, 7,462 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 444303739
- Part serial: T290
- Condition: Faulty
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM FL410 TO FL310 THE CREW RECEIVED A PITCH TRIM AMBER ANNUNCIATION ON THE PFD'S AT AROUND FL320. AUTOPILOT WAS DISCONNECTED. MANUAL AND ELECTRIC PITCH TRIM WAS UNRESPONSIVE. EMERGENCY WAS DECLARED AND CHECKLIST FOLLOWED. AS THE AIRCRAFT DESCENDED TO LOWER ALTITUDES THE PITCH TRIM STARTED WORKING NORMAL. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED BOTH TRIM ACTUATORS AND THE PITCH TRIM ELECTRIC MOTOR. EMPENNAGE DRAIN HOLES WERE INSPECTED FOR OBSTRUCTION. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE. L/H PITCH ACTUATOR PN OFF: 6660161-13, SN OFF N/A. RIGHT PITCH TRIM ACTUATOR PN OFF: 6660161-14, SN OFF: N/A.
